# SDR ZZDA2009376

- Difficulty date: December 5, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N299AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ELECTRICAL SMELL AND SMOKE REPORTED BY ALL FLIGHT ATTENDANTS AND PASSENGERS.  PERFORMED INITIAL EVALUATION UPON ARRIVAL AT AIRCRAFT AND SMELLED NO UNUSUAL ODORS & NO C/B POPPED - REF GMM 8115.4.  REPLACED RT COALESCER SOCK, OPS CHECK & NO PROBLEMS FOUND - REF AMM 21-41-05.  PERFORMED CHECKS REF B737 FIM 21-00.  INSPECTED CABIN, E&E BAY, BOTH CARGO PITS, APU, RAN BOTH PACKS WITH APU & ENGINES - NO SMOKE OR UNUSUAL SMELLS NOTED.
